# SDR IPXA2571924

- Difficulty date: February 23, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 14,293 hours, 9,640 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003
- Part serial: A20952
- Condition: Dented
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 7C, RIGHT WING NR 9 SLAT UPPER SURFACE DENTED.  PERFORMED 310 DEGREE HOT BOND REPAIR IAW SRM 57-43-02 AND 51-70-10.
